# SDR AALA970808

- Difficulty date: April 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682AA
- Make and model: Boeing 757223
- Aircraft serial: 25339
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1380-1420
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW - FOUND UPPER CHORD HAS CORROSION REMOVAL ON HORIZONTAL FLANGES ON UPPER AND LOWER SURFACES.  MATERIAL REMAINING IS BEYOND SRM LIMITS.  REPAIRED PER MRB 757-1147.  (M)
